# SDR DALA2024111811014

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,815 hours, 25,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5801 EMER LIGHTS ROW 14 TO 20 INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK AND FUSES ON BATTERY PACK PER B757 AA 33- 50. OPS NML . (6088410)
